EXTRA 5% OFF with coupon
Roll over or click image to zoom in

Sunmark Ibuprofen Pm Coated 40 tabs By Sunmark

In stock
Estimate Date of Shipping:

Order Today! We Will Ship Your Order Between to .

Valentines Day Sale : 5% Off on All Orders
New Customer? Get 6% Off on First Order, Code : WELCOME
App Only Discount - Get 10% Off on All Orders, Code : APPSALE
Pay it in 4 Easy Installments - Buy Now Pay Later with AFTERPAY
Secured Shipping - Buy with ROUTE PROTECTION
Sunmark
Analgesics
102846
010939209443
0.1 lb
8.54 USD 7.22 USD
List Price : Learn More
7.22 USD
  • Approximate 65,000 Health and Wellness Products

  • Customer Support: Mon - Fri, 9 AM to 6 PM PST

  • Everyday Offers and Promotions Discounts

  • Easy Returns: Don't Like it? Send it Back in 30 Days

Product Description

  • Pain Reliever / Nighttime Sleep aid
  • Gluten Free


Product Benefits



Ingredients

Active Ingredients: In Each Caplet: Diphenhydramine Citrate 38 mg; Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)
Inactive Ingredients:Colloidal Silicon Dioxide; Croscarmellose Sodium; FD&C Blue No. 2 Aluminum Lake; Glyceryl Behenate; Hydroxypropyl Cellulose; Iron Oxide Black; Lactose Monohydrate; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Polyvinyl Alcohol; Pregelatinized Starch; Talc; Titanium Dioxide


Suggestions

Do not take more than directed. Adults and children 12 years and over: Take 2 caplets at bedtime. Do not take more than 2 caplets in 24 hours. Read all warnings and directions before use. Keep carton. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F).

Special Note



Warnings

Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. Stop use and ask a doctor if: you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better; pain gets worse or lasts more than 10 days; sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of a serious underlying medical illness; redness or swelling is present in the painful area; any new symptoms appear. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of the reach of children. In case of overdose, get medical help or contact a Poison Control Center right away

Disclaimers:

1. HerbsPro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

2. California Proposition 65 WARNING: Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product

3. The statements made or products sold through this site have not been evaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any disease. Read More

Often pricing of an item on this site is provided in terms of a discount to a List Price, which is the price of the item as provided to us by a manufacturer or vendor before discounts are taken. It is important to keep in mind that the List Price may not be the prevailing market price or the regular retail price.
You have successfully subscribed!